# SDR AALA202506028842

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 17,416 hours, 6,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD FLIGHT ATTANDENT EMERGENCY FLASHLIGHT BATTERY REQUIRE REPLACEMENT. REPLACED BATTERY IN FLASHLIGHT, PER AMM 25-64-00.
